Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tests for primality by the converse of Fermat's theorem


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 33 (1927), 327-340
DOI: https://doi.org/10.1090/S0002-9904-1927-04368-3
This work is cited by: Bull. Amer. Math. Soc., Volume 34, Number 1 (1928), 54--56
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 349--350
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1561374
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04368-3